# SDR SWIA201439430

- Difficulty date: September 15, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,984 hours, 25,090 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE HALF ON THE FUSELAGE SIDE HAS AFT LUG LANDING CHAFED DUE TO CONTACT WITH ROLL PIN.   REPAIRED CHAFING DAMAGE IN PAX DOOR HINGE, FUSELAGE SIDE, IAW REO.
